# SDR 2002F00962

- Difficulty date: October 19, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Aircraft time: 18,632 hours, 5,946 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1074944
- Part serial: 1942
- Condition: Inoperative
- Location: Rt Pylon
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 862. DURING DESCENT RIGHT ENGINE BLEED VALVE OFF IECAS & OVERHEAD LIGHTS ILLUMINATED. OCCURRED DURING IDLE DESCENT APPROX. 12,000 FEET. MAINTENANCE REMOVED AND REPLACED RFCC PER MM 36-11-18-4 REFERENCE FIM 36-10-00-1, FIG 113.
